An uncountable family of disjoint spatial continua in Euclidean space
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
Novosibirsk. Translated fromSibirskiî Matematicheskiî Zhurnal, Vol. 34, No. 5, pp. 63–66, September–October, 1993.
Translated by E. Ya. Klimenko
- V. V. Grushin and V. P. Palamodov, “On the maximal number of mutually disjoint, pairwise homeomorphic figures that can be packed in 3-space,” Uspekhi Mat. Nauk,17, No. 3, 163–168 (1962).
- An uncountable family of disjoint spatial continua in Euclidean space
Siberian Mathematical Journal
Volume 34, Issue 5 , pp 848-851
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers-Plenum Publishers
- Additional Links